# SDR USAA950535

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47576
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Failed
- Location: Lt Engine
- Part time: 32,447 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ROC - FLT NR 0581 - THE LEFT ENGINE FAILED AS THE GEAR WAS RETRACTED.  THE CREW RETURNED TO ROC.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REPLACED FUEL PUMP.  (M)
